U.S. doctors online nowAsk doctors free
McKinney, TX
A 30-year-old female asked:

no longer have pain or bleeding of fissure. how long should i continue nitroglycerin & stool softner to ensure it's completely healed and no relapse?

1 doctor answer1 doctor weighed in
Dr. Budi Bahureksa
Cardiology 31 years experience
Check : Please check with your doctor -- this thing can recur!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

What is the significance of placing nitroglycerin under the tongue during heart attack?

2 doctor answers6 doctors weighed in
Dr. Patrick Melder
ENT and Head and Neck Surgery 27 years experience
Sublingual: The blood vessels under the tongue are very close to the surface lining of the mouth. Placing Nitroglycerin there allows it to dissolve and quickly enter the blood stream.
CA
A 39-year-old member asked:

What is the significance of placing nitroglycerin under the tongue of a patient suffering heart attack?

2 doctor answers7 doctors weighed in
Dr. Budi Bahureksa
Cardiology 31 years experience
Emergency: Placing a sublingual meds would serve the same purpose as giving meds through IV -- as you probably know, Nitroglycerin can relieve cardiac chest pain (angina pectoris) quickly and potentially halt the progression to a heart attack -.
PA
A 32-year-old female asked:

Does Prozac (fluoxetine) cause Ultram to work better? I saw that Prozac (fluoxetine) increases opiod receptors in brain. Have back pain, osteoarthritis pain, foot nerve damage.

5 doctor answers15 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
NO,There is a : Potential interaction between Prozac (fluoxetine) and ultram .There is a risk of developing serotonin syndrome when the two medications are taken together. Serotonin syndrome can be serious and even life threatening. It is the result of high levels of serotonin in the body. Serotonin syndrome is characterized by having at least three of these listed symptoms: tremor, shivering, agitation, diaphoresis fever.
A female asked:

I have this pain in the middle left side of my back that will not go away i've tried every pain med, nsaids, ibuprofen, naproxen, lidoderm patch...Help!?

2 doctor answers3 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Get re-evaluated: It seems that your pain is distressing/frustrating you from lack of response from med..And possibly not knowing exactly why. I would recommend seeing your doc again and express your concern--he/she may send you for xray/mri, pt, add/change med, or send you to a specialist for additional eval/treatment. Best of luck.
Portage, IN
A 44-year-old female asked:

I've been working on my feet at a restaurant sometimes 8-10 hours a day every day. What can I do to relieve the pain on my big toe, heels and legs. It hurts to walk most times. I have good shoes with insoles and i've had to put cotton balls on the side of

3 doctor answers6 doctors weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Orthotics: Assuming you already have supportive shoes that fit properly, you will benefit from custom orthotics. These devices fit into shoes and are made to properly support your feet. The type of orthotic is dependent on your foot structure, activity and weight. Consult with a podiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.